# SDR C2XA04CL119

- Difficulty date: November 20, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N12567
- Make and model: Emb EMB-145LR
- Aircraft serial: 145623
- Aircraft time: 5,365 hours, 4,314 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Part number: 464CC01
- Condition: Failed
- Location: Apu Line
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BURNING ODOR AND CRACKING SOUND BEHIND THE CAPTAINS SEAT AFTER THE APU FAILED.  REPLACED THE APU LINE CONTACTOR.  AIRCRAFT RETURNED TO SERVICE.
